MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD NEUROMONITOR BOLT KIT; ICP MICROSENSORS

INTEGRA LIFESCIENCES MANSFIELD NEUROMONITOR BOLT KIT; ICP MICROSENSORS
Catalog Number 826632
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that after implantation, the patient was transferred to the intensive care unit (icu) and the sensor (id 826632) was found fractured.The monitor and cable used were icp express (id 826634) and icp express cable (id 826636).No additional information has been provided after several attempts.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The microsensor (id 826632) was returned for evaluation.Device history record (dhr) - the product code 826632 with lot 6860128 sn (b)(6), conformed to the specifications when released to stock.Failure analysis - the catheter received in two sections.No testing possible.The issue of the complaint was confirmed.Root cause analysis - the possible root cause for this issue could be due to ¿improper use or excessive force on product; physical strength of materials unfit for intended use¿.Based the report, it could determine the cause of the issue to be mishandling of the catheter.
 
Event or Problem Description
N/a.

Brand Name
NEUROMONITOR BOLT KIT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20214878
Report Number3013886523-2024-00281
Device Sequence Number7328496
Product Code GWM
UDI-Device Identifier10381780520429
UDI-Public(01)10381780520429(17)271031(10)6860128
Combination Product (Y/N)N
PMA/510(K) Number
K914479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826632
Device Lot Number6710471
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by Manufacturer01/20/2025
Initial Report FDA Received Date09/13/2024
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICP EXPRESS CABLE (ID 826636); ICP EXPRESS MONITOR (ID 826634)
Outcome Attributed to Adverse Event Other;
Patient SexUnknown